# SDR ANCF201812270402

- Difficulty date: December 4, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N593EL
- Make and model: Airbus A318-111
- Aircraft serial: 2367
- Aircraft time: 34,503 hours, 28,252 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Condition: Warning Message
- Location: Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI AND PERFORMING ONE ENGINE TAXI DEPATURE PROCEDURE WITH ENGINE AVAIL MESSAGE ON ECAM:ELEC GEN 2 FAULT.PERFORMED ECAM PROCEDURE UNSUCCESFULL // CORRECTIVE ACTION: DEC 4. THIS REPORT IS DEFERRED TO DMI WO 1822567 LOG PAGE RED BOOK 18495. N593EL-CNMCC-2018-AV5536 // DEC 6. IN ACCORDANCE WITH 24-21-000-040-B AND 24-21-51 PB 401 THE IDG ENGINE 2 WAS REMOVED AND REPLACED, NO HELP. TORQUIMETERS P/N: QD2FR75 S/N: 0617120547 CAL DUE: 04-JUL-2019, QD2R1000 SN/: 0412034400 CAL DUE: 25-SEP-2019, Q02R200 S/N: 0817902972 // DEC 15. IAW AMM 24-21-00-720-041-A THE OPERATIONAL TEST OF THE IDG DISCONNECT AND RECONNECT (RESET) WAS ACCOMPLISHED AND SATISFACTORY.
